Preconditioners for non-Hermitian Toeplitz systems


Chan, Raymond H. ; Potts, Daniel ; Steidl, Gabriele


URL: http://dx.doi.org/10.1002/1099-1506(200103)8:2<83:...
Document Type: Article
Year of publication: 2001
The title of a journal, publication series: Numerical Linear Algebra with Applications
Volume: 8
Issue number: 2
Page range: 83-98
Place of publication: Chichester
Publishing house: Wiley
ISSN: 1070-5325
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik u. Informatik (Steidl -2011)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Chan, Raymond H. ; Potts, Daniel ; Steidl, Gabriele (2001) Preconditioners for non-Hermitian Toeplitz systems. Numerical Linear Algebra with Applications Chichester 8 2 83-98 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item